# SDR SWIA200413419

- Difficulty date: June 9, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 18,690 hours, 27,021 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Part serial: 0439
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,698 hours, 14,166 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP CONTROL FAULT ON GROUND AFTER START UP WITH ASSOCIATED FLAP MAP AND OUTBOARD PAIR SECOND ROW (10 DEGREES) LIGHT FLASHING ON OVERHEAD PANEL.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR.  OPERATIONAL CHECKS GOOD IAW EMB 120 MM 27-50-00.
